MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON FLEX; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON FLEX; STAPLE, IMPLANTABLE
Catalog Number PSEE60A
Medical Device Problem Codes Failure to Form Staple (2579); Failure to Cut (2587); Failure to Fire (2610); Difficult to Open or Close (2921); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 9/25/2026 d4: batch #unk investigation summary: this is an analysis of two videos submitted to ethicon endo-surgery for evaluation.During the visual analysis, the following was observed: the first video shows the device jaws closed on the tissue through a trocar.The trocar is inserted up to the 60 line on the jaws; it appears the anvil has only the distal part positioned on the tissue while the proximal part is not positioned on tissue.- at 00:05 the device fires and the cartridge drivers are seen to lift.- at 00:08 the tissue appears to shift slightly.- at 00:18 the anvil appears to open slightly.However, due to tissue on staples line proper/improper form of staples cannot be determined.The second video shows the device jaws with a blue cartridge fully fired inside the body cavity.Several b-formed staples are visible on the cartridge deck and on the anvil.Based on the videos the event described could not be confirmed.As part of ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.

Brand Name
ECHELON FLEX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50820586
Report Number3005075853-2026-07698
Device Sequence Number10210600
Product Code GDW
UDI-Device Identifier10705036014607
UDI-Public(01)10705036014607(17)270731(10)C9EV7X
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPSEE60A
Device Lot NumberC9EV7X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown